Chalender, I., Habsieger, L., Partington, J.R. et al. (1 more author) (2004) Approximate Carleman theorems and a Denjoy-Carleman maximum principle. Archiv de Mathematik, 83 (1). pp. 88-96. ISSN 1420-8938
Abstract
We give an extension of the Denjoy-Carleman theorem, which leads to a generalization of Carleman's theorem on the unique determination of probability measures by their moments. We also give complex versions of Carleman's theorem extending Theorem 4.1 of [2].
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Copyright © 2004 Birkhauser Verlag, Basel. This is an author produced version of a paper published in Archiv de Mathematik. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) |
Depositing User: | Sherpa Assistant |
Date Deposited: | 25 Oct 2005 |
Last Modified: | 27 Oct 2016 02:20 |
Published Version: | http://www.springerlink.com/openurl.asp?genre=arti... |
Status: | Published |
Refereed: | Yes |
Identification Number: | 10.1007/s00013-004-0608-z |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:760 |